# SDR FDEA201506111768

- Difficulty date: June 11, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 299 hours, 15,899 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Frames 14-15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER AREA FLOOR PANEL 221 PF GOUGED AND PUNCTURED.   FABRICATED A NEW FLOOR PANEL  IAW DWG SRZ-25-005   CATAGORY "A" MAJOR REPAIR.
